# SDR USAA051552

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSB 727E RS24, MAJOR REPAIR, CUT OUT CRACK, FABRICATED AND INSTALLED 9.5 IN X 13 IN DOUBLER IAW SRM 53-00-01 FIG 201   DEFECT SIZE: 2T
